| Model Number |
SN60WF |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that during intraocular lens (iol) implant procedure, the doctor noticed a mark on the lens.So, decided against implanting it and implanted another unspecified lens.The procedure was completed on same day without any harm to the patient.There was no patient contact.